# SDR AALA20100616TUL05

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,770 hours, 20,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN NUMEROUS PLACES ON AFT GALLEY FLOOR DECK PLATE EXISTING DOUBLER AT STA 1711 TO STA 1720, LEFT BUTTLINE 38 TO 55. REMOVED AND REPLACED EXISTING DOUBLER PER SRM 53-60-51.
